Continuum Mechanics and Thermodynamics

, Volume 14, Issue 4, pp 363–375

Axisymmetric configurations of bipolar liquid crystal droplets

  • Quan Shen
  • Chun Liu
  • M. Carme Calderer
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Quan Shen
    • 1
  • Chun Liu
    • 1
  • M. Carme Calderer
    • 3
  1. 1.Department of Mathematics, Purdue University, West Lafayette, IN 47907, USA US
  2. 2.Department of Mathematics, Penn State University, University Park, PA 16802, USA US
  3. 3.School of Mathematics, University of Minnesota, Minneapolis, MN 55455, USA US

Personalised recommendations